Alert archive / Alabama / Tornado Warnings in 2019
Tornado Warning 64, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Dec 16, 2019, 9:02 PM CST for Bibb County, Hale County, Perry County, Alabama. It was in force for 58 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 16, 2019, 9:02 PM CST (03:02 UTC)
- Expired
- Dec 16, 2019, 10:00 PM CST
- In force
- 58 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bibb County, AL, Hale County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 35 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 16, 9:03 PM CST | TORNADO | 5 Wnw Morgan Springs, AL | A TORNADO TOUCHED DOWN 5 MILES WNW OF MORGAN SPRINGS IN HALE COUNTY AND TRACKED NORTHEAST INTO PERRY COUNTY, KNOCKING DOWN AT LEAST 100 TREES ALONG ITS 5.38 MILE PATH. MAX WINDS WERE 80 MPH. WIDTH AT ITS WIDEST POINT WAS 300 YDS. |
| Dec 16, 9:20 PM CST | TSTM WND DMG | 1 Ne Heiberger, AL | A FEW TREES DOWN ALONG COUNTY RD 47, 49, AND HIGHWAY 5 FROM HEIBERGER NORTH TO THE BIBB COUNTY LINE. POWER OUTAGES REPORTED IN THIS AREA AS WELL. |
| Dec 16, 9:48 PM CST | TSTM WND DMG | 3 Ne Gary Springs, AL | UNKNOWN DAMAGE REPORTED BY SO NEAR 6400 BLOCK OF MONTEVALLO RD. POSSIBLE TORNADO. |
| Dec 16, 9:49 PM CST | TORNADO | 2 Ene Gary Springs, AL | A TORNADO TOUCHED DOWN NORTHEAST OF CENTREVILLE AND TRACKED EASTWARD FOR 3.12 MILES, KNOCKING DOWN NUMEROUS TREES. MAX WIND SPEEDS WERE 70 MPH AND THE WIDTH AT THE WIDEST POINT WAS 200 YDS. |
| Dec 16, 10:00 PM CST | TORNADO | 2 W Brierfield Ironwork, AL | A TORNADO TOUCHED DOWN ON THE EAST SIDE OF BRIERFIELD IRONWORKS PARK AND TRACKED EASTWARD, CROSSING AL 139, KNOCKING DOWN DOZENS OF TREES WITH WINDS OF 90 MPH. A BARN WAS DAMAGED AT BRIDLEWOOD FARMS, BEFORE THE TORNADO LIFTED SOUTHEAST OF COUNTY ROAD 1053. THE |
| Dec 16, 10:04 PM CST | TSTM WND DMG | Brierfield Ironworks Pa, AL | DAMAGE TO A BUILDING ALONG HWY 139. TREES DOWN AND DAMAGE TO HOMES ALONG COUNTY ROAD 106 AND IN BRIERFIELD ESTATES. POSSIBLE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 16, 3:47 PM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.0 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted.
940
WFUS54 KBMX 170302
TORBMX
ALC007-065-105-170400-
/O.NEW.KBMX.TO.W.0064.191217T0302Z-191217T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
902 PM CST Mon Dec 16 2019
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Northwestern Perry County in central Alabama...
East central Hale County in west central Alabama...
Bibb County in central Alabama...
* Until 1000 PM CST.
* At 902 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles northeast of Greensboro, moving northeast at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Brent, Centreville, West Blocton, Ashby, Brierfield Ironworks Park,
West Centreville, Mertz, Eoline, Low Gap, Trio, Morgan Springs,
Marvel, Six Mile, Bibb County Airport, Pearson, Hebron, Harmon,
Wateroak and Ellards.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3301 8735 3301 8732 3303 8732 3323 8703
3321 8702 3317 8703 3316 8698 3316 8697
3310 8697 3310 8695 3308 8695 3308 8693
3306 8693 3305 8688 3294 8688 3266 8753
3281 8763
TIME...MOT...LOC 0302Z 232DEG 31KT 3279 8751
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
87/GRANTHAM5 follow-up statements
348
WWUS54 KBMX 170307
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
907 PM CST Mon Dec 16 2019
ALC007-065-105-170400-
/O.CON.KBMX.TO.W.0064.000000T0000Z-191217T0400Z/
Perry AL-Hale AL-Bibb AL-
907 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR
NORTHWESTERN PERRY...EAST CENTRAL HALE AND BIBB COUNTIES...
At 906 PM CST, a confirmed tornado was located 9 miles southwest of
Mertz, or 10 miles northeast of Greensboro, moving northeast at 35
mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Brent, Centreville, West Blocton, Ashby, Brierfield Ironworks Park,
West Centreville, Mertz, Eoline, Heiberger, Trio, Morgan Springs,
Marvel, Six Mile, Bibb County Airport, Pearson, Hebron, Harmon,
Wateroak and Ellards.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3269 8745 3284 8758 3301 8735 3301 8732
3303 8732 3323 8703 3321 8702 3317 8703
3316 8698 3316 8697 3310 8697 3310 8695
3308 8695 3308 8693 3306 8693 3305 8688
3294 8688
TIME...MOT...LOC 0306Z 235DEG 31KT 3279 8746
TORNADO...OBSERVED
HAIL...<.75IN
$$
87/GRANTHAM672
WWUS54 KBMX 170315
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
915 PM CST Mon Dec 16 2019
ALC065-170325-
/O.CAN.KBMX.TO.W.0064.000000T0000Z-191217T0400Z/
Hale AL-
915 PM CST Mon Dec 16 2019
...THE TORNADO WARNING FOR EAST CENTRAL HALE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CST for central and
west central Alabama.
LAT...LON 3283 8742 3294 8742 3301 8734 3301 8732
3302 8732 3310 8722 3323 8703 3321 8702
3317 8703 3316 8697 3310 8697 3310 8695
3308 8695 3308 8693 3306 8693 3305 8688
3294 8688 3280 8719 3274 8737 3282 8747
TIME...MOT...LOC 0315Z 232DEG 31KT 3284 8738
$$
ALC007-105-170400-
/O.CON.KBMX.TO.W.0064.000000T0000Z-191217T0400Z/
Perry AL-Bibb AL-
915 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR NORTH
CENTRAL PERRY AND BIBB COUNTIES...
At 915 PM CST, a severe thunderstorm capable of producing a tornado
was located near Mertz, or 14 miles southwest of Brent, moving
northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Brent, Centreville, West Blocton, Ashby, Brierfield Ironworks Park,
West Centreville, Mertz, Eoline, Trio, Marvel, Six Mile, Bibb County
Airport, Hebron, Harmon and Ellards.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3283 8742 3294 8742 3301 8734 3301 8732
3302 8732 3310 8722 3323 8703 3321 8702
3317 8703 3316 8697 3310 8697 3310 8695
3308 8695 3308 8693 3306 8693 3305 8688
3294 8688 3280 8719 3274 8737 3282 8747
TIME...MOT...LOC 0315Z 232DEG 31KT 3284 8738
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
87/GRANTHAM742
WWUS54 KBMX 170326
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
926 PM CST Mon Dec 16 2019
ALC105-170335-
/O.CAN.KBMX.TO.W.0064.000000T0000Z-191217T0400Z/
Perry AL-
926 PM CST Mon Dec 16 2019
...THE TORNADO WARNING FOR NORTH CENTRAL PERRY COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CST for central
Alabama.
LAT...LON 3317 8701 3316 8697 3310 8697 3310 8695
3308 8695 3308 8693 3306 8693 3305 8688
3294 8688 3293 8689 3283 8711 3283 8732
3287 8732 3288 8733 3292 8735
TIME...MOT...LOC 0325Z 235DEG 30KT 3287 8728
$$
ALC007-170400-
/O.CON.KBMX.TO.W.0064.000000T0000Z-191217T0400Z/
Bibb AL-
926 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR
SOUTHEASTERN BIBB COUNTY...
At 925 PM CST, a severe thunderstorm capable of producing a tornado
was located near Harrisburg, or 8 miles southwest of Brent, moving
northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Brent, Centreville, Eoline, Ashby, Brierfield Ironworks Park, West
Centreville, Trio, Marvel, Six Mile and Bibb County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3317 8701 3316 8697 3310 8697 3310 8695
3308 8695 3308 8693 3306 8693 3305 8688
3294 8688 3293 8689 3283 8711 3283 8732
3287 8732 3288 8733 3292 8735
TIME...MOT...LOC 0325Z 235DEG 30KT 3287 8728
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
87/GRANTHAM911
WWUS54 KBMX 170340
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
940 PM CST Mon Dec 16 2019
ALC007-170400-
/O.CON.KBMX.TO.W.0064.000000T0000Z-191217T0400Z/
Bibb AL-
940 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR
SOUTHEASTERN BIBB COUNTY...
At 940 PM CST, a severe thunderstorm capable of producing a tornado
was located near West Centreville, or near Centreville, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Brent, Centreville, Ashby, Brierfield Ironworks Park, West
Centreville, Trio, Six Mile and Bibb County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3283 8711 3298 8722 3315 8697 3310 8697
3310 8695 3308 8695 3308 8693 3306 8693
3305 8688 3294 8688 3293 8689
TIME...MOT...LOC 0340Z 239DEG 33KT 3292 8709
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
87/GRANTHAM291
WWUS54 KBMX 170350
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
950 PM CST Mon Dec 16 2019
ALC007-170400-
/O.CON.KBMX.TO.W.0064.000000T0000Z-191217T0400Z/
Bibb AL-
950 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR
SOUTHEASTERN BIBB COUNTY...
At 950 PM CST, a severe thunderstorm capable of producing a tornado
was located near Ashby, or 7 miles east of Centreville, moving
northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Brierfield Ironworks Park, Ashby, Trio and Six Mile.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3287 8702 3298 8711 3310 8695 3308 8695
3308 8693 3306 8693 3305 8688 3294 8688
3293 8689
TIME...MOT...LOC 0350Z 232DEG 31KT 3298 8701
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Dec 16, 6:48 PM CST, 2 hours 14 minutes earlier.
Area forecast discussion, Dec 16, 6:48 PM CST, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 648 PM CST Mon Dec 16 2019 .UPDATE... Mesoscale Update and 00Z Aviation. && .SHORT TERM... /Updated at 0556 PM CST Mon Dec 16 2019/ Two areas of tornadic develop have developed near Central Alabama. One area was associated with a bookend vortices/rotating comma head that just missed Marion County and traveled through the Tennessee Valley. An additional area was across south central Mississippi where a few more tornadoes have been confirmed. Radar extrapolation and the latest Hi-Res suite continue to indicate that the activity in south Mississippi merges into the broken convective to its north and west. This activity will enter into west central Alabama around 9 pm or so. MLCAPE values are 500-1000 across west central Alabama with SRH values at least 300. Bulk shear vectors are in a favorable orientation. STP over southern Mississippi is 3-4 and forecast to slightly decrease with time. Mid level lapse rates are good in the 7.5 range. This is a typical winter scenario where the main dynamics lift northward, and a delicate balance between shear and instability will need to be realized. There certainly is a threat of tornadoes and other modes of severe weather and will continue the watch for most locations. The challenge remains how far east will the favorable atmosphere gets to. The activity is almost out of Marion and Lamar, so once this moves through, the threat there should be over. Precipitable water values increase to 1.5 inch range or better as the system moves through. Some areas will receive 1 to 2 inches of rain with most closer to 1 inch. Due to rain rates, some ponding of the water on roadways is possible but widespread flooding is not anticipated. 75 Previous short-term discussion: The clouds and fog that blanketed central Alabama earlier burned off by 10 CST, leaving mainly cirrus. The filtered sunshine has pushed temperatures into the lower to middle 70s for areas north of I-85. Surface dewpoints are also rising, with readings in the lower 60s west of I-65. An inversion aloft and lack of any organized lift has suppressed shower development so far today, and this trend will likely continue through the afternoon. The more significant instability and shear is currently near the Mississippi River. There have been several reports of significant tornadoes across west Mississippi and Louisiana where 0-3Km EHI values are running 3-5. Earlier discrete cells have now merged into a convective line from just east of Memphis extending southwest into northern Louisiana. The more discrete cells over east-central Louisiana will likely be the ones that impact west Alabama later today. Hi-res models bring the leading edge of the organized line over northwest Mississippi into Marion/Lamar counties between 5 pm and 6 pm CST. 0-3Km values are forecast to hold in the 3-5 range across the enhanced risk area, so threat for strong tornadoes will exist this evening, mainly across areas south of I-20 and west of I-85. Elsewhere, outside the enhanced area, damaging straight line winds will the the main threat. It will take robust updrafts for production of large hail, so any hail threat will be associated with discrete supercells. 58/rose .LONG TERM... /Updated at 336 AM CST Mon Dec 16 2019/ Tuesday night through Sunday. Cool and dry conditions are expected Tuesday night through Thursday night due to east coast troughing and a deep upper low sinking into the northeast CONUS. A 1032 mb high across much of the eastern CONUS will maintain northerly winds. Most areas will be near or below freezing Tuesday night and Thursday night with most areas in the 20s Wednesday night. The next trough moves in on Friday with some spread in the guidance regarding whether an upper low will close off in the southern stream. Either way, moisture return looks limited, and will just maintain small chances of showers Friday night through Sunday for now. Ridging builds into much of the central/eastern CONUS by the end of the period. 32/Davis && .AVIATION... 00Z TAF Discussion. Patchy fog and patchy MVFR ceilings were present over east Alabama at this writing. These conditions should improve the hour or so and a brief mention if anything here. Showers and thunderstorms will move into Central Alabama this evening and move across the area into early Tuesday. Precipitation, restrictive ceilings, restrictive vis will develop near and ahead of the activity and last through much of the day Tuesday. The best chance for thunderstorms from around 02z west until 10z south. Did mention a tempo group at these locations. Winds will be south to southeast ahead of the activity at 10kts or so and a few gusts to 20-25kts. As the line/front approaches, winds will veer to the west and eventually to the north northwest. Winds remain around 10kts will some gusts 20-25kts possible. 75 && .FIRE WEATHER... Rain and storms will move across Central Alabama through early Tuesday, some of which may be severe. Breezy northwesterly winds are expected on Tuesday, easing overnight. Rain free weather is expected for Wednesday and Thursday, with the next system bringing increased cloudiness for Friday and a chance of showers by Saturday. Afternoon relative humidity values drop into the 30s by Wednesday and Thursday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 47 53 28 46 25 / 100 30 0 0 0 Anniston 49 54 29 48 26 / 100 50 0 0 0 Birmingham 46 52 30 48 28 / 100 20 0 0 0 Tuscaloosa 45 51 29 50 28 / 100 10 0 0 0 Calera 46 53 30 48 27 / 100 20 0 0 0 Auburn 55 58 32 48 28 / 100 80 0 0 0 Montgomery 53 58 32 51 28 / 100 50 0 0 0 Troy 56 61 33 50 28 / 100 70 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Dec 16, 3:19 PM CST, 5 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 319 PM CST Mon Dec 16 2019 ALZ011>015-017>050-180030- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 319 PM CST Mon Dec 16 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a risk of severe storms for all of Central Alabama from 5 PM this afternoon until 7 AM Tuesday. Damaging straight line winds are likely with isolated tornadoes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed late this afternoon through early Tuesday morning.
In the hours before
Local storm report, Dec 16, 8:47 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
847 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TSTM WND DMG 1 E DEMOPOLIS MUNI AIRP 32.46N 87.93W
12/16/2019 MARENGO AL EMERGENCY MNGR
*** 3 INJ ***
SEVERAL HOMES DAMAGED, NUMEROUS TREES DOWN,
AND TRUCK OVERTURNED ALONG HWY 80 AT COUNTY
ROAD 57. POSSIBLE TORNADO.
&&
HAThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 7:34 PM CST | Tornado Warning | BMX | Marengo, Sumter | 56 min |
| Dec 16, 8:09 PM CST | Tornado Warning | BMX | Greene, Hale | 66 min |
| Dec 16, 9:23 PM CST | Severe Thunderstorm Warning | BMX | Perry | 38 min |
| Dec 16, 9:38 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton, Dallas | 67 min |
| Dec 16, 9:59 PM CST | Tornado Warning | BMX | Bibb, Chilton, Shelby | 31 min |
| Dec 16, 10:21 PM CST | Severe Thunderstorm Warning | BMX | Coosa | 39 min |
| Dec 16, 10:58 PM CST | Special Weather Statement | BMX | Tallapoosa | 47 min |
| Dec 16, 11:34 PM CST | Special Weather Statement | BMX | Chambers | 41 min |
Nearby
Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.